# SDR 9514369921

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943N
- Make and model: Doug DC-9-32
- Aircraft serial: 47647
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unsafe Light
- Condition: Illuminated
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION.  FLIGHT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  CLEANED, LUBED UPLATCH MECHANISMS, ADJUSTED DOOR ROLLER AND CYCLED GEAR NUMEROUS TIMES.  ALL INDICATIONS CHECKED NORMAL AND AIRCRAFT RETURNED TO SERVICE.
